Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 103074, 7 pages
http://dx.doi.org/10.1155/2015/103074
Research Article

A Simpler GMRES Method for Oscillatory Integrals with Irregular Oscillations

1Department of Mathematics and Computational Science, Hunan University of Science and Engineering, Yongzhou 425100, China
2International College, Central South University of Forestry and Technology, Changsha 410083, China

Received 2 April 2015; Accepted 4 June 2015

Academic Editor: Ming Mei

Copyright © 2015 Qinghua Wu and Meiying Xiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qinghua Wu and Meiying Xiang, “A Simpler GMRES Method for Oscillatory Integrals with Irregular Oscillations,” Advances in Mathematical Physics, vol. 2015, Article ID 103074, 7 pages, 2015. https://doi.org/10.1155/2015/103074.